Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the growth of meromorphic functions with several deficient values.

Authors: Albert Edrei and Wolfgang H. J. Fuchs
Journal: Trans. Amer. Math. Soc. 93 (1959), 292-328
MSC: Primary 30.00
MathSciNet review: 0109887
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Albert Edrei and Wolfgang H. J. Fuchs, Valeurs déficientes et valeurs asymptotiques des fonctions méromorphes, Comment. Math. Helv. 33 (1959), 258–295 (French). MR 0123716,
  • [2] Albert Edrei and Wolfgang H. J. Fuchs, The deficiencies of meromorphic functions of order less than one, Duke Math. J. 27 (1960), 233–249. MR 0123717
  • [3] A. A. Gol′dberg, On defects of meromorphic functions, Dokl. Akad. Nauk SSSR (N.S.) 98 (1954), 893–895 (Russian). MR 0071543
  • [4] F. Nevanlinna, Ueber eine Klasse meromorpher Funktionen, 7 ème Congr. Math. Scand. Oslo, vol. 7, 1930, pp. 81-83.
  • [5] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1930.
  • [6] E. C. Titchmarsh, The theory of functions, 2d ed., Oxford, 1950.
  • [7] E. Ullrich, Ueber den Einfluss der Verzweigtheit einer Algebroide auf ihre Wertverteilung, J. Reine Angew. Math. vol. 167 (1932) pp. 198-220.
  • [8] G. Valiron, Sur les fonctions entières d’ordre nul et d’ordre fini et en particulier les fonctions à correspondance régulière, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. (3) 5 (1913), 117–257 (French). MR 1508338
  • [9] -, Lectures on the general theory of integral functions, Toulouse, 1923.
  • [10] Georges Valiron, Valeurs exceptionnelles et valeurs déficientes des fonctions méromorphes, C. R. Acad. Sci. Paris 225 (1947), 556–558 (French). MR 0021976
  • [11] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society